Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Harmonic analysis and the theory of cochains


Author: Victor L. Shapiro
Journal: Bull. Amer. Math. Soc. 70 (1964), 447-467
DOI: https://doi.org/10.1090/S0002-9904-1964-11151-4
MathSciNet review: 0166335
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11151-4